# SDR SWAA2022020860319

- Difficulty date: January 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Threshold
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS802 - BS807+4; BS827+6; BS827+8 RBL26. MARKED. ; / [01] REMOVED CORROSION ON AFT CARGO BAY SUBTHRESHOLD WED AT DISCREPANCY AREA FOUND TO BE OUT LIMITS BS.807+4 L=1.800' W=0.800' D=0.015' ORIGINAL THICHNESS O.O45' REMAINING MAT 0.030 MAT LOSS 0.015' IAW SRM 53-60-15-1A-1 . USED TOOL DIAL DEEPTH GAGE; ID ATS1225; DATE 07/2021;DUE 07/2022; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] LOCATED AND DRILLED NEW SUBTHRESHOLD WEB AT BS 797 TO BS 847 RBL 26; IAW B 737- 700 SRM 51-40-05-0G-0 DWG 146A8340.-; [04] VERIFIED CORRECTIVE ACTION 3.; [05] PRIOR TO LOCATING AND DRILLING REPLACEMENT WEB; DAMAGED WEB WAS REMOVED PER SRM 51-40-02-0G-0. OK TO INSTALL NEW SUBTHRESHOLD WEB.; [06] VERIFIED CORRECTIVE ACTION ENTRY 5.  OK TO INSTALL SUBTHRESHOLD WEB; [07] INSTALLED NEW SUBTHRESHOLD WEB AT BS 797 TO BS 847 RBL 26; IAW. SRM 51-40-02-0G-0 DWG 146A8340.; [08] PART USAGE INFO; [09] VERIFIED NEW SUBTHRESHOLD WEB INSTALLED AT BS 797 TO BS 847 RBL 26; IAW SRM 51-40-02-0G-0 AND DWG 146A8340.
